Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A further note on the converse of Fermat's theorem


Author: D. H. Lehmer
Journal: Bull. Amer. Math. Soc. 34 (1928), 54-56
DOI: https://doi.org/10.1090/S0002-9904-1928-04508-1
Cited work: Bull. Amer. Math. Soc., Volume 33, Number 3 (1927), 327--340
This work is cited by: Bull. Amer. Math. Soc., Volume 45, Number 2 (1939), 132--137
MathSciNet review: 1561503
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1928-04508-1